# SDR SWIA202158534

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON "INTERCOSTAL" AT STGR (21L) LEVEL, BETWEEN F.S. 310.00 AND F.S. 333.00 (MARKED).     (C-CHECK RO 5/25/2021)    REMOVED CORROSION FROM INTERCOSTAL AT STGR21L, FS310-FS333 AND FOUND REWORKED AREA TO BE OUT OF LIMITS. REPLACED INTERCOSTAL REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01, DWG: SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. (CL600-2D24) STRUCTURAL MAJOR REPAIR. LEAK CHECK GOOD / COMPLIED WITH SKYWEST FORM M-337
